Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

197 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Is it normal to experience brown vaginal discharge while on Ovacare?

Hello, I had irregular periods last year .doctor suggested me medication then I had regular periods but last month I missed my periods than my doctor told me to consume ovacare tablet ,I am taking it for a week now I am getting a brown color discharge .it it usual or should I contact my doctor.
Wed, 27 Jun 2018
Report Abuse
OBGYN, Maternal and Fetal Medicine 's  Response
Hello and Welcome to ‘Ask A Doctor’ service.
I have reviewed your query and here is my advice.

I have gone through your question and understand the importance.
The brown discharge can be your periods.
Ovacare tablets are unlikely to cause spotting.
Wait for 1-2 days to assess if these are the periods.

Regards
Dr Deepti Verma
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

3 days After periods, my discharge gets normal. Later after 5-7 days, i experience some brown discharge similar to the discharge that comes immediately after periods. The brown discharge is alot and its making me uncomfortable. I have not used any birth control pill. Is it that i have any infection? Down there is not itchy either and no abdomina pain. Is it normal?

doctor1 MD

Hi, I have been on cerazette for 5 months now which stopped my periods completely up to 2 weeks ago when i had light spotting for 3 days. I started what i thought was a period 3 days ago with bleeding which quickly turned into a heavy brown discharge. Is this normal? I didn t experience it when on cerazette before for 5 months but it did not completely stop my period either last time. Thanks

doctor1 MD

Hi there!! I m 26 years . I ve a kinda irrigpular period like January 16th , February 8th, march 10th, april 1st and then april 24th... and my average period time is 4/5 days.. i am trying since january for a baby.. my last period was started on april 24th and lasted for 48 hours only (it s bright red and heavy flow with some white discgarge looks like blood clots...) and on 27th I ve experienced some deep brown dischagre.. and on 28th again very little brown duscharge and then it s ended up.. its not normal for me.. i don t know what is happening!! Was that implementation bleeding? Or just normal period? And normally after period days i always experience some vaginal discharge...but this time its 7 days my period has ended but no vaginal discharge or wetness... please tell me what is happening?